# SDR ASMF201303006

- Difficulty date: January 19, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 24,210 hours, 8,886 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Out Of Position
- Location: Coffeemaker
- Part time: 62,145 hours, 37,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB AN ELECTRICAL CABLE BURNED ODOR WITH NO EVIDENCE OF SMOKE, DISAPPEARING DURING CLIMB.  MX PERSONNEL PERFORMED FIM 21-00, TASK 806 PROCEDURE AND SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56, DETECTING A FORWARD COFFEEMAKER WITH THERMIC CONNECTOR OUT OF POSITION AND CONNECTIONS WEAK. THE COFFEEMAKER WAS REPLACED IAW MM 25-34-34, TESTED CORRECT.
